# SDR SIMA20210312001

- Difficulty date: March 12, 2021
- Submitted: March 14, 2021
- Operation: Air carrier
- Aircraft: N685AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500836
- Aircraft time: 39,501 hours, 34,992 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Sleeve
- Condition: Damaged
- Location: Air Duct
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLEED 2 LEAK IN FLIGHT DECLARED EMERGENCY EQUIPMENT SWAP FLT CONT. -C/A-RAR Y-DUCT, SLEEVES AND CLAMPS AT RH PACK.IAW REF ETN-EM-21-056. PERFORMED OPC IAW AMM EMB 145 21-51-00. OPC GOOD. NO DEFECT NOTED. IN REF WITH 21-60-01.
